# SDR 9513519105

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95S
- Make and model: Doug DC-9-15
- Aircraft serial: 47205
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5910055516
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND DELAMINATION IN THE RIGHT INBOARD SPOILER.  REPLACED SPOILER PER CITEXT 90-2760-1-9901.
